Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from acidity and gastritis. ECG came with heart issue. Took veloz-d. What to do?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Tue, 8 Jan 2013 in Digestion and Bowels
Question: I am suffering from Acidity and gastritis. My throat and the pipe down to the stomach some times gives itching and burning sensation.
I had visited doctor for this issue and he did a ECG and echo crdiography to rule out any heart related issues confirmed it was due to acidity.
I was prescribed to take Veloz-d for couple of weeks and it worked. I am again experiencing the same from past couple of weeks, I take Veloz-d and its normal for 3-4 days and again its the same.
Its not as severe as I experienced before visiting the doctor couple of months ago.
Should I again visit a doctor for physical examination or what do you suggest.
doctor
Answered by Dr. Mayank Bhargava 1 hour later
Hi XXXXXXX,
Welcome to XXXXXXX forum.

Are you an alcoholic or a smoker?

You are suffering from peptic ulcer diseases affecting your upper gastro-intestinal tract.
Presence of normal ECG & 2 D Echo with improvement after taking Veloz-D suggests the diagnosis.
Burning sensation in food pipe is because of damage in upper gastro-intestinal (GI) tract.
Veloz -D has partially improved your condition and thats why you got some relief.
These peptic ulcer diseases are due to Helicobacter Pylori bacteria and aggravated by smoking and alcohol intake.
H. Pylori bacteria is responsible for chronic gastritis, fundal gastritis, nodular gastritis, peptic ulcers and adenocarcinoma of stomach.
Permanent relief is achieved by eradication of this bacteria.

You should also consult with XXXXXXX medicine specialist / gastroenterologist and should go for thorough check up.
You should also go for endoscopy with gastric mucosal biopsy along with breathe urea test for H. pylori.
You should also go for thyroid profile and blood sugar level.
Avoid tomatoes, citrus fruits, onion, garlic, spicy and oily food.
Avoid tea, coffee and chocolates.
Take soft diet with yogurt.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mayank Bhargava 17 minutes later
Yes I am alcoholic and smoker.

Thanks for the reply doctor. I will quit both of them if these habits are reason for my problem.
doctor
Answered by Dr. Mayank Bhargava 31 minutes later
Hi,
You should quit both of these habits and also go for endoscopy for better clarification of your upper gastro-intestinal tract.
You should also follow dietary precaution.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,  
Medical Topics ,   ,  

Recent questions on  Gram-negative bacteria

doctor1 MD

My husband has light growth of citrobacter koseri in his sinuses as wrll as staph epidermidis, but the ENT said he is not going to treat it. I am a bit concerned as I had a very bad gram negative bacilli Seratia infection that went undiagnosed for a year and eventually treated with cipro thru PICC line, and now just got over MRSA a year flyer tha.

doctor1 MD

What do you think of UNACID PD ORAL to treat an urinary infection with Morganella morganii. I am very confused because the bacteria is a Gram negative and Unacid is a penicilin, how come my doctor prescribe this medicament ? The antibiogram shows ampicillin/sulbactan, amoxycillin y ciprofloxacin high sensible. At the moment I am taking Cipro 250, 2 times a day, since Monday, but I do not feel cured, so the urologist prescribed the Unacid..

doctor1 MD

I am MAle , 53 years, 68 Kg. A week ago i developed a mild sore throat , and feverishness. The thermometer showed normal to 99.2 F . No other symptom, except a mild cold. ( I do get cold /cough attacks 2/3 times a year, and sometimes that converts...

doctor1 MD

My kid had fever for the past 3 days. Fever was intermittent. On 3rd day evening she was shivering similar to fits . When we took her to hospital and got her admitted. They treated her for fits first and now they are treating for fever which seems...

doctor1 MD

am an mtech student in north India ,i wanted to ask that i got widal test done and below are the results,can you please confirm am I having typhoid . sal T O 1:160 DILUTION SAL T H 1:160 SAL PT A 1:40 SAL PT B 1:20 REPORT SAYS ITS POSITIVE,but I...

doctor1 MD

Hello Dr. Stephen, 1) Automated Rapid Aerobic Culture ( blood , body fluids) blood left hand/ right hand. Organism - Enterobacter Cloacae . - Resistant to all antibiotics and sensitive to Colistin. 2) Aerobic Culture + Sensitivity. Specimen - Wound Swab. Gram Stain - shows few gram negative bacilli . organism isolated - Enterococcus faecalis . And Enterobacter Cloacae. 3) Aerobic Culture + Sensitivity Specimen - Swab from left hip. Gram Stain - Shows occassional gram negative bacilli. Organism - Enterobacter Cloacae. 4) Aerobic Culture + Sensitivity Specimen - fluid from left hip. Gram Stain - Shows occassional gram negative bacilli. Organism Isolated - Enterobacter Cloacae and Kocuria Kristinae.

doctor1 MD

Hi, I'm on Differine(adapalene) 0,1 % gel treatment and I'm taking it along with my antibiotic(Doxitab Tablets). I'm putting on this cream every night and taking one pill of antibiotics everyday for about 2 weeks now. I wanted to know if I should take antibiotics daily for three months(treatment period of Differine) or should I stop taking these antibiotics for some days or weeks and start again? as I heard that taking antibiotics continuously for a long period can cause serious problems...